zbMATH — the first resource for mathematics

The trace formula for vector bundles. (English) Zbl 0626.58018
A generalization of a classical theorem by Hermann Weyl on the spectrum of the Laplace operator on a compact Riemannian manifold is announced.
Reviewer: J.Marschall

58J50 Spectral problems; spectral geometry; scattering theory on manifolds
Full Text: DOI
[1] J. Chazarain, Formule de Poisson pour les variétés riemanniennes, Invent. Math. 24 (1974), 65 – 82 (French). · Zbl 0281.35028 · doi:10.1007/BF01418788 · doi.org
[2] J. J. Duistermaat and V. W. Guillemin, The spectrum of positive elliptic operators and periodic geodesics, Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Part 2, Stanford Univ., Stanford, Calif., 1973) Amer. Math. Soc., Providence, R. I., 1975, pp. 205 – 209.
[3] H. Hogreve, J. Potthoff, and R. Schrader, Classical limits for quantum particles in external Yang-Mills potentials, Comm. Math. Phys. 91 (1983), no. 4, 573 – 598. · Zbl 0547.58044
[4] Robert Schrader and Michael E. Taylor, Small \hbar asymptotics for quantum partition functions associated to particles in external Yang-Mills potentials, Comm. Math. Phys. 92 (1984), no. 4, 555 – 594. · Zbl 0534.58028
[5] Shlomo Sternberg, Minimal coupling and the symplectic mechanics of a classical particle in the presence of a Yang-Mills field, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 12, 5253 – 5254. · Zbl 0765.58010
[6] A. Weinstein, A universal phase space for particles in Yang-Mills fields, Lett. Math. Phys. 2 (1977/78), no. 5, 417 – 420. · Zbl 0388.58010 · doi:10.1007/BF00400169 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.